# SDR CALA2011011000015

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 37,653 hours, 13,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 106200839
- Part serial: 4467
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

UPON LEVEL OFF FL360 CABIN PRESSURE RATE SHOWED 2500FPM CLIMB.  CABIN ALTITUDE APPROACHED 10000FT.  IMMEDIATE DESCENT COORDINATED WITH ATC.  OUTFLOW VALVE FULL CLOSED LT DUCT PRESSURE 12 PSI, RT 4 PSI....(CONT ON L/P-8524821) REF L/P'S 4446789, 4446790, 4446791 AND 8524821 FOR CORRECTIVE ACTIONS AND MX ACCOMPLISHED FOR THIS DISCREPANCY.
